CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Earle-C-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2003 | 2002
Number of items: 2.

2003

Earle, Clifford J. and Markovic, V. (2003) Isometries between the spaces of L^1 holomorphic quadratic differentials on Riemann surfaces of finite type. Duke Mathematical Journal, 120 (2). pp. 433-440. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20170508-104144377

2002

Earle, Clifford J. and Markovic, Vladimir and Saric, Dragomir (2002) Barycentric extension and the Bers embedding for asymptotic Teichmüller space. In: Complex Manifolds and Hyperbolic Geometry. Contemporary Mathematics . No.311. American Mathematical Society , Province, R.I., pp. 87-105. ISBN 978-0-8218-2957-8. https://resolver.caltech.edu/CaltechAUTHORS:20170509-093902117

This list was generated on Mon Aug 3 06:09:34 2020 PDT.